MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 77010 ART ONE PIECE 10FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 77010 ART ONE PIECE 10FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77010
Medical Device Problem Codes Obstruction of Flow (2423); Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this dlp pediatric one-piece arterial cannula had a cap of the introducer that was fitted backwards; hence, it does not occlude the cannula.No patient was hurt, as the defect was noticed timely.The use of the device was unspecified.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Correction b5: additional review of this event showed that it was a misassembly issue prior to use, not a flow issue.Additional review of the event and additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a dlp pediatric one-piece arterial cannula, it was reported that the cap of the introducer was fitted backwards, hence, it does not occlude the cannula.No patient was hurt, as the the defect was noticed timely.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the issue was observed when seeing the cannula in the packaging.

Brand Name
CANNULA 77010 ART ONE PIECE 10FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20046007
Report Number2184009-2024-00498
Device Sequence Number7933441
Product Code DWF
UDI-Device Identifier00763000091118
UDI-Public00763000091118
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K024069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model Number77010
Device Catalogue Number77010
Device Lot Number2023081305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date08/30/2024
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown